中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Abundant symmetry structures of the breaking soliton equation
作者: Lou, SY ;  Ruan, HY
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1996
卷号: 26, 期号:1, 页码:51-56
关键词: KADOMTSEV-PETVIASHVILI EQUATION ;  BI-HAMILTONIAN STRUCTURES ;  EVOLUTION-EQUATIONS ;  RECURSION OPERATORS ;  KDV EQUATION ;  FIELD-THEORY ;  HIERARCHY ;  ALGEBRAS ;  MULTIDIMENSIONS
学科分类: Physics
通讯作者: Lou, SY , FUDAN UNIV,DEPT PHYS,SHANGHAI 200433,PEOPLES R CHINA.
部门归属: NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The formal series symmetry approach of obtaining symmetries of a higher-dimensional partial differential equation is treated as an alternative way. For a breaking soliton equation which possesses a (1 + 1)-dimensional-like recursion operator, six sets of generalized symmetries are explicitly given. It is known that the truncated formal series symmetries of the KP and Toda equations constitute the generalized W-infinity algebra. From this paper we find that the generalized W-infinity algebra can also be realized by means of the nontruncated formal series symmetries.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12603
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Abundant symmetry structures of the breaking soliton equation.pdf(368KB)----开放获取View Download

Recommended Citation:
Lou, SY,Ruan, HY. Abundant symmetry structures of the breaking soliton equation[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1996,26(1):51-56.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Lou, SY]'s Articles
 [Ruan, HY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Lou, SY]‘s Articles
 [Ruan, HY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Abundant symmetry structures of the breaking soliton equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace